# SDR ASAA2025062358948

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 29,752 hours, 9,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001: EMERGENCY LIGHT BATTERY PACK M2626 FAILS CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHT M2626 PER AMM 33-51-06 POWER SUPPLY OPS CHECK GOOD AREA ACCESSED BY MAINTENANCE SEAL ADDRESSED BY MAINTENANCE.
